MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "ULTRA", 10 MM, 30°; RIGID ENDOSCOPE TELESCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE "ULTRA", 10 MM, 30°; RIGID ENDOSCOPE TELESCOPE
Model Number WA4KL130
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not been returned.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the rigid endoscope telescope inner light post was loose and the outer light post was stuck on.The issue occurred during an unknown laparoscopic procedure.The procedure was completed with the same set of equipment.There were no reports of patient harm or injury.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 6 years since the subject device was manufactured.The device was returned to olympus for inspection, and the customer's reportable malfunction of inner light post was loose, and the outer light post was stuck on was confirmed.Based on the results of the investigation, it is presumed that the issue occurred due to excessive force.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The issue occurred during preparation for use for an unknown laparoscopic procedure.

Brand Name
TELESCOPE "ULTRA", 10 MM, 30°
Common Device Name
RIGID ENDOSCOPE TELESCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18809069
Report Number9610773-2024-00574
Device Sequence Number7248275
Product Code GCJ
UDI-Device Identifier04042761083621
UDI-Public04042761083621
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA4KL130
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown